# SDR DALA2019081214709

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 UPPER INBD FASTENER HOLE AT DOOR STOP 7 L H SIDE, CRACK DIRECTION IS 5 OCLOCK AND DEPTH IS 0.150 INCH. WORK CARD 5311-2031, SSI 531103 AT FWD GALLEY AREA (1 EA). REPLACED INTERCOSTAL FITTING AND FASTENERS LOCATED ON FRAME 16 AT DOOR STOP 7LH SIDE AT FWD GALLEY AREA AS PER SRM A320 51-72-11 AND DRAWING D53114223.
